# SDR HNAA0000004

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180001
- Condition: Cracked
- Location: Cockpit
- Part time: 15,396 hours
- Component: Dhav, DHC8102
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE CAPTAINS SIDE WINDOW OUTER PLY CRACKED IN FLIGHT.  PIECES OF THE OUTER PLY SEPARATED FROM THE AIRCRAFT AND DAMAGED THE NR 1 PROP NR 1 BLADE.  REPLACED THE CAPTAINS SIDE WINDOW AND NR 1 BLADE ON NR 1 PROP.
